I've noticed that with plegridy, when I inject in my thigh, I get a bright red area about a week after I inject. It lasts for several weeks, though not bright red. My arm was the same thing. Minimal redness on my stomach though. Do these reactions lessen over time? It's me and my vanity (if I'm being honest). Not loving the red Dalmatian spots lol. My question is, are the hips a place to inject?
DO NOT DO THIS... Bad idea! I've been on Plegridy for nearly 3 years and my butt was an injection site. I've had inflammation in my right leg recently and I never thought twice about it until I quit using my butt as an injection site and the inflammation went away. Also, I have a bruise on my butt that appeared about two weeks after my last butt injection. I still have the bruise and it hurts to even sit down on it. My last butt injection was about a month ago. I called my neurologist and she told me what to do. I never knew any different because my butt was an instructed injection site I frequently used when I was on Rebif. I was taught this and was never corrected when I was placed on Plegridy, but in the instructions for Plegridy it doesn't say the butt is a recommended injection site. To make a long story short I don't recommend injecting Plegridy in your butt cheek.
@A MyMSTeam Member It is subQ. Good--I think I'll add my butt area into the rotation. That area is "fleshier" than my arms :)
Is pleurisy subcutaneous? If so then you should be able to inject in butt area as well. I rotate between thigh, stomach and butt. I have red spots too, but I call them my leopard spots :)
We never share your personal information with anyone.